ITEM METADATA RECORD
Title: Anosov diffeomorphisms on nilmanifolds modelled on a free nilpotent Lie group
Authors: Dekimpe, Karel ×
Verheyen, Kelly #
Issue Date: 2009
Publisher: Taylor & francis ltd
Series Title: Dynamical systems-an international journal vol:24 issue:1 pages:117-121
Abstract: In this article we give an elementary proof, using standard arguments from algebraic number theory, of the fact that a nilmanifold modelled on a free c-step nilpotent Lie group on n generators admits an Anosov diffeomorphism if and only if n>c. In fact, we need to show that for any integer n>1, there exists a matrix A is an element of GL(n, Z), such that any product of less than n eigenvalues of A is of modulus not equal 1.
ISSN: 1468-9367
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science